Freaking out a bit

Daisy_01Daisy_01 Member Posts: 6
edited October 30 in General discussion
Hi,

It’s been a while since I’ve been on here....mainly because I cope best by not thinking about the cancer. (Diag dec 2017...stage 2. +Hormone  -Her - Lumpectomy, radiation and tamoxifen) But, over the past 6 weeks, I’ve developed tinnitus, dizziness and bad headache) I’ve been to the ENT who has referred me for a head scan which I’m having Wednesday. Now this morning, I have spotting!!!! I haven’t had any period etc since starting tamoxifen in April 2018. I’m freaking out because it’s just the start of a long week-end and I just feel generally awful Any advice/reassurances welcome.

Comments

  • kezmusckezmusc Member Posts: 1,273
    Hi @Daisy_01,

    Welcome back. 
     I have regularly heard of people developing tinitus on tamoxifen.  I think @Brenda5 had a problem with it. 
    I don't have that problem but the light headedness comes and goes regularly.  I had two brain scans, after about 8 months on tamoxifen, mostly for the cognitive dysfunction, but the dizziness was another part.  There was nothing wrong.  Can't help with the period thing sorry, last one of them was after my second round of chemo Feb 2017.  What your describing is a pretty common occurance though, even a couple of years down the track.

    All the best lovely.  Try not to panic yet, I know it's hard. Try to enjoy your long weekend.
    xoxoxo
  • ZoffielZoffiel Regional VictoriaMember Posts: 2,858
    My periods resumed about 2 years into Tamoxifen. I was 45 at the time and they continued on exactly the same schedule as they did all my life until I had my ovaries removed at 53. The unwelcome activity in your brain box isn't unusual either. You are doing the right thing getting the scans and follow up the spotting business  with your onc. We don't need the stress of endless appointments, but we cant afford to ignore anything either. Things generally go shit shaped for me in December, just to guarantee maximum difficulty in accessing services. HanG in thereMXX
  • primekprimek Broken HillMember Posts: 5,185
    I have had lots of scans sibce treatment...my back and shoulders which both turned out to be injury or degenerative changes. But we are always scared it ciukd be something more and it's best not to ignore as not knowing is just as stressful.
    I had sone tinnitus issues post chemo with dizziness which was low blood pressure it turned out related to some cardiac issues. Start with the scan and then go on from there to sort it out.
    Of course inner ear infection and sinus issues go together and both cause headaches, dizziness, tinnutus and headaches.
  • BeveyBevey Member Posts: 5
    Sending you hugs. I know what it feels like to worry and be anxious. I hope you are feeling a little better
  • jennyssjennyss Western NSWMember Posts: 617
    Dear @Daisy_01, Hope you have another nice walk and good sleep tonight. 
  • TonyaMTonyaM Member Posts: 2,621
    Hi Daisy,I used to get spotting every time I stopped or started Tamoxifen- which I did from time to time. It’s quite normal.However,you may need a pelvic ultrasound to be on the safe side. Tinnitus is probably just tinnitus but we have to jump through all the hoops cos we have’cancer’stamped on our foreheads!Hope you feel better soon.
  • Daisy_01Daisy_01 Member Posts: 6
    Hi everyone,
    I thought I’d give you an update. The head MRI was clear. The headaches and dizziness are not as bad...but tinnitus persists. I may go to see a neurologist because the ENT thought it might be a type of migraine. Interestingly, last night I saw my oncologist who said he had one woman on Tamoxifen who got tinnitus from it. He said he was skeptical at first, but after trailing her off the tamoxifen and then back on the tamoxifen that was it. He also thinks I have endometrial hyperplasia (spotting)...so I’m off to a gynecologist. If that’s what it is, I have to come off the tamoxifen. Mixed feelings about that, but what can you do...just keep putting one foot in front of the other. Thanks everyone for your kindness xx 
Sign In or Register to comment.